# SDR SIMA2018080131002

- Difficulty date: July 31, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 32,266 hours, 27,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT REAR EXTERNAL EMERGENCY LIGHT TO BE INOP. REPLACED LIGHT IAW AMM 33-50-10. OPS CHECK GOOD IAW AMM 33-50-00. NO FURTHER DEFECT NOTED.
